Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Heaviness in chest on taking hydroxycut, shortness of breath, bowel movements followed by itching and spotting. Will the symptoms fade?

i took hydroxycut at 7pm today and I started feeling heavy in my chest at 8.30 pm. Had shortness of breath and to pass stool twice. When the faintness, heavy chest, shortness of breath reduced by 10pm, since then i have been having continuous itching throughout my body. I also has spotting of blood on the toilet paper while cleaning myself. I am concerned of what hydroxycut has done to me! should i seek medical help or just relax and wait for symptoms to go away?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. because hydroxycut has a quite high content of caffeine, and symptoms described could be seen with excessive caffeine consumption.
2. The product might not be safe for those with hypersensitivity to caffeine, heart disease and arrhythmias, attempt weight loss and developing lean muscle mass with exercise, healthy diet containing protein.

. The warnings on Hydroxycut labels say the products should not be used by anyone under 18. Users are advised to seek medical attention if any "unusual symptoms" occur.
. The label also advises users to consult a doctor before using Hydroxycut if they or a family member have ever been treated for or diagnosed with any medical condition, so seek Medical help immediately.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor